Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am getting delayed periods after removing implanon but HPT is negative. Why is it ?

I had my implanon removed 4 months ago as we are trying for a baby, my cycle was 32 days between my 1st and 2nd period, im now 11 days late for my 3rd period but home pregnancy tests have come up negative, whats going on?
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to health care magic.see it may be due to hormonal change,or may be due to stress.if continue irregular then concern any gynac doc for that
Answered: Tue, 26 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor